# SDR ASAA2019083130586

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,445 hours, 14,717 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bonding Jumper
- Part number: BACJ40AC549
- Condition: Frayed
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COWL THERMAL AINT-ICE VALVE BONDING JUMPER IS FRAYED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE COWL THERMAL ANTI-ICE VALVE BONDING JUMPER REF AMM 30-21-11.
